# SDR ASOA20121014110

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 27,918 hours, 21,226 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Fitting
- Part number: 12007254004
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RUDDER II CENTER UPPER MOUNT FITTING FOR THE RUDDER I HINGE WAS FOUND TO BE MISALIGNED.  MX REPAIRED THE WORN BOLT HOLES IN THE FITTING AND REINSTALLED IT IAW EC5540-01177.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
